Hi my name is holly and i am 15years old…last month i had unpretected sex with my boyfriend…the day after i took the morning after pill…and i had my period 9days later which i think is normal because it said that might be possible on the leaflet,,,but now 2weeks after my period had finished i have started to have small amountes of spotting and i havr pains in my right and left side…and there is a smell whenever i wee..if anyone could tell me what this may be i would be very pleased to hear if this is normal…as i dont think i could be pregnant as i have had a period…Thank you…:)
You should really go to the doctor hun. It could be an infection, or you could have something wrong with your bladder, like a bladder infrection. It shouldn’t be anything about pregnancy, concluding you did take the morning after pill && you DID have a period. Keep us updated love!
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Personal Experiences – Just Let It Out!’ is closed to new topics and replies.